# SDR 99ZZZX827

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Condition: Cracked
- Location: Cabin
- Component: 3410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST HEAVY MAINT VISIT (HMV-1), ALL COACH SEATS IN PAX CABIN WERE FOUND WITH CRACKED SEAT PANS AT FWD ATTACH HOLES FOR SEAT PAN.  THESE ARE RECARO 720 SERIES SEATS INSTALLED IN A320232.  SEAT MFG DESIGNATES THE SEAT PAN AS PRIMARY STRUCTURE FOR SEAT.  SEAT PANS ARE BEING REPLACED WITH NEW SEAT PANS WITH SAME DESIGN.  THESE SEAT PANS WILL CRACK IN SAME PLACES DURING THEIR SERVICE LIFE.  SUBMITTER STATED AD SHOULD BE ISSUED TO INSPECT THESE SEAT PANS FOR CRACKS EACH 90 DAYS, AND FOR REMOVAL FROM SERVICE OF ANY SEAT PANS THAT ARE CRACKED.  THERE ARE 132 OF THESE SEAT PANS ON ACFT.  THIS IS 8TH CONSECUTIVE A320232 THAT HAS EXHIBITED A 100 PERCENT FAILURE RATE OF THESE SEAT PANS THAT EQUALS 1,056 FAILURES.
